# SDR CA040831016

- Difficulty date: August 30, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 8,572 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 9740926112
- Part serial: P395
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LIGHT IN THE CAWS PANEL ILLUMINATED INDICATING TO THE PILOT A PROBLEM OF LAND GEAR.  PILOT LANDED AND AWAITED A FLIGHT PERMIT TO ALLOW GEAR DOWN RETURN TO BASE.  AFTER INVESTIGATION, THE RELAY OF THE HYDRAULIC PUMP WAS FOUND INOPERATIVE AND REPLACED.  A TEST OF RETRACTION /EXTENSION WAS CARRIED OUT AND FOUND SATISFACTORY.
